# SDR KCSA071511

- Difficulty date: November 10, 2007
- Submitted: November 10, 2007
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 118,830 hours, 38,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2190 S44-45l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS PILLOWING SKIN AROUND FASTENERS AND 1 FASTENER WITH A POPPED HEAD AT STA 2190, STR 44L TO 45L.
